Per citar aquest document: http://ddd.uab.cat/record/150717
Scopus: 0 cites, Web of Science: 0 cites,
Liouvillian and analytic integrability of the quadratic vector fields having an invariant ellipse
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2014
Resum: We characterize the Liouvillian and analytic integrability of the quadratic polynomial vector fields in R2 having an invariant ellipse. More precisely, a quadratic system having an invariant ellipse can be written into the form ˙x = x2+y2−1+y(ax+by+c), ˙y = −x(ax+by+c), and the ellipse becomes x2+y2 = 1. We prove that (i) this quadratic system is analytic integrable if and only if a = 0; (ii) if x2 + y2 = 1 is a periodic orbit, then this quadratic system is Liouvillian integrable if and only if x2 + y2 = 1 is not a limit cycle; and (iii) if x2 + y2 = 1 is not a periodic orbit, then this quadratic system is Liouvilian integrable if and only if a = 0.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Liouvillian integrability ; Invariant ellipse ; Quadratic planar polynomial vector fields
Publicat a: Acta Mathematica Sinica. New Series, Vol. 30 Núm. 3 (2014) , p. 453-466, ISSN 1439-7617

DOI: 10.1007/s10114-014-2484-1


15 p, 739.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-03-24



   Favorit i Compartir